Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The monotonicity of the entropy for a family of degree one circle maps


Authors: Lluís Alsedà and Francesc Mañosas
Journal: Trans. Amer. Math. Soc. 334 (1992), 651-684
MSC: Primary 58F11; Secondary 54C70, 54H20, 58F08, 58F20
MathSciNet review: 1129433
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the natural biparametric family of piecewise linear circle maps with two pieces we show that the entropy increases when any of the two parameters increases. We also describe the regions of the parameter space where the monotonicity is strict.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F11, 54C70, 54H20, 58F08, 58F20

Retrieve articles in all journals with MSC: 58F11, 54C70, 54H20, 58F08, 58F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1129433-5
PII: S 0002-9947(1992)1129433-5
Keywords: Kneading theory, monotonicity, topological entropy
Article copyright: © Copyright 1992 American Mathematical Society